# SDR DXTA200702577

- Difficulty date: October 28, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N153QS
- Make and model: Beech 400A
- Aircraft serial: RK490
- Aircraft time: 535 hours, 515 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bearing
- Part number: 1283500421
- Condition: Worn
- Location: Nlg
- Part time: 535 hours, 515 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, NOSE GEAR WOULD NOT RETRACT.  REMOVED NOSE GEAR. DISASSEMBLED AND INSPECTED. REPLACED NLG LOWER BEARING WITH NEW BEARING P/N 128-350042-1, SCRAPER RING WITH EW RING P/N 2145-24-0160 AND ALL INTERNAL AND EXTERNAL SEALS. SERVICED AND REINSTALLED STRUT. PERFORMED RETRACTION TEST. ALL TEST SATISFACTORY ALL WORK PERFORMED IAW MM 12-10, 32-20 CMM  32-23.
